# SDR HYIA20140624001

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 24,541 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 24,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF NACELLE STRUCTURE AT TURBOCHARGER REMOVAL FOR OTHER MAINTENANCE, THE RT NACELLE CROSSOVER BEAM WAS FOUND TO BE CRACKED AT TURBOCHARGER MOUNT BRACKET ATTACH HOLE AFT SIDE OF BEAM.  CORRECTIVE ACTION WILL BE TO R & R BEAM WITH NEW OEM PART.  A SUPPLEMENT ILLUSTRATING LOCATION & EXTENT OF CRACK HAS BEEN PROVIDED WITH THIS REPORT.
